# SDR CA990728086

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: LK84958
- Condition: Misinstalled
- Location: Fuel Flow Reg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL QUANTITY DECREASED DURING FLIGHT.  AIRCRAFT LANDED.  INVESTIGATION REVEALED THAT THE GASKET WAS NOT INSTALLED PROPERLY ON THE GEARBOX.
